My Seven year old complains his hands are shaking and his heart beats fast?...

User - posted on 08/14/2012 ( 1 mom has responded )




My Son Nathan is only 7. Sometimes (mostly at night) he tells me he is feeling shaky and his heart is beating too fast. What could this be? Surely not anxiety? He takes Ethipremine but this should have no side effects? The other day he said he was shivering in class - teeth chattering away but he was not cold, he told the teacher and she waved it off?

Should I be concerned and take him for a check up?


Tina - posted on 08/14/2012




Yeah I'd be concerned. I know my asthma medication use to make me have those same side affects. Any medication is likely to have side effects google it or something to find out for more information for yourself. It could be anxiety. It's worth getting him checked out until you do it's all just a guessing game. Could be low blood sugar even. Who knows.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms